# SDR ALG2005F00077

- Difficulty date: October 5, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Aircraft time: 20,107 hours
- Engine: Allsn 250C30S
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 23007981A
- Part serial: ENB159
- Condition: Failed
- Location: N2 Dual Coil Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, N2 INDICATOR WENT FROM 100 PERCENT TO ZERO.  REMOVED AND REPLACED N2 PICKUP, NR 2 ENGINE WITH SERVICEABLE UNIT IAW MM.  GROUND RUN AND OPS CHECK GOOD.  (K)
